# SDR AALA20161111008

- Difficulty date: November 10, 2016
- Submitted: November 11, 2016
- Operation: Air carrier
- Aircraft: N943NN
- Make and model: Boeing 737823
- Aircraft serial: 31177
- Aircraft time: 9,965 hours, 3,459 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY ESCAPE AISLE LIGHT LENS DAMAGED AT SEATS 12ABC.  REMOVED AND REPLACED LENS IAW AMM 33-51-03.  OPS CHECKED GOOD.
